The Open UniversitySkip to content
 

Simple smoothed histograms

Samiuddin, S.; Al-Harbey, A. H.; Jones, M. C. and Maatouk, T. A. H. (1996). Simple smoothed histograms. Pakistan Journal of Statistics, 12(2) pp. 113–130.

URL: http://www.pakjs.com/journals/contents/PJS%20Conte...
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1996 Pakistan Journal of Statistics
ISSN: 1012-9367
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 25114
Depositing User: Sarah Frain
Date Deposited: 28 Apr 2011 10:22
Last Modified: 28 Apr 2011 10:22
URI: http://oro.open.ac.uk/id/eprint/25114
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk